A 23-year-old male asked:
Took two extra strength tylenol (acetaminophen) and got drunk last night. now next night have headache and nausea am i ok? 23 yo male. concussion 6 weeks ago. healthy
1 doctor answer • 2 doctors weighed in
Gastroenterology 48 years experience
Headache and nausea: Your symptoms are likely only due to the alcohol. The concussion 6 weeks ago should not be an issue if you were feeling well up until the time you got drunk. Still, alcohol and extra strength Tylenol (acetaminophen) is not a good mix. Two pills of the Tylenol (acetaminophen), however, would not be a problem, even with the alcohol.
2.8k viewsReviewed >2 years ago
Last updated May 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.